Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does mirtaz cause disturbed sleep, snoring and increase in micro albumin ?

my husband is on mirtaz7.5 mg for getting sleep in the nights for the past 1 yr .He snores a lot after taking the tablet and is also very disturbed in the nights.his microalbumin is high for the past 4 months. I am concerned whether these symtons are due to the side effects of mirtaz.kindly advice. I am from Bangalore India.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dear Madam

Commonest cause of snoring is overweight/obesity. Other causes are related to nose and throat. If your husband appear to be overweight try low caloric diet, avoid high carbohydrate diet, ask for regular exercise. Chances that it is because of Mitrzepine is less but if you believe so then ask doctor to change the medicine and observe.

Hope your husband will recover soon.
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor